# SDR CALA2023040601058

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 77,345 hours, 31,235 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Check Valve
- Part number: NA
- Condition: Low
- Location: Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

CREW REPORT: GREEN HYD LOW RES IN FLT FOUND GREEN SYS RESERVOIR EMPTY WITH EVIDENCE OF LEAKING IN LH WHEEL WELL FOUND LEAK AT HP MANIFOLD CHECK VALVE 1059GM O-RINGS ON ORDER. REMOVED AND REPLACED HP MANIFOLD CHECK VALVE 1059GM OPERATION CHECK GOOD NO LEAKS FOUND. REFERENCE AMM 29-11-14
